I am taking the 37.5mg tablet and it is making my tongue and inside my lip sore. My inside lip is actually a little swollen is this normal. I really don't want to come off so any suggestions to help.
Yes this happens to me also I have taken phentermine off and on for years I think I subconsciously suck and move my tongue around the speedy effect of this medication As you get use to the med it gets better I have found that chewing gum gives my mouth something to do! Also you can buy some spray for dry mouth that helps Caffeine seems to make symptoms worse Hope this helps I still think it is worth the aggravation to lose the weight
Happens to me, 3 to 4 days I'm ok, after that my mouth gets full of blisters, very painful. Helps to suppress my appetite, doesn't give me any problems with my heart out nervous system. Just those blisters even all the way to my throat. Don't know what to do. I take a break, and I start all over again
I was on this several years ago with no issues. Since then I’ve tried two different times and both times I ended up with terrible sores on the side of my tongue. It was so bad it felt like I couldn’t swallow. Takes 3/4 days to start and then I have to stop. I’ve even tried to take half but the same thing happens. 3/4 days I’m great then the sores start. I’m super sad because this drug WORKS.
- Phentermine Information for Consumers
- Phentermine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Phentermine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.